CSN Login
Members Online: 9

You are here

Water retention in Cancer

Glanpaul
Posts: 1
Joined: Feb 2017

My grandfather is having Prostate cancer with Mets, detected 3 years back.

Currently, he is taking Aberatarone with Wysolone. 

He's having water retention in his left thigh and foot. Is stopping Wysolone advisable to check water retention?

If not, how to cure water retentin?

 

- Glanpaul

VascodaGama's picture
VascodaGama
Posts: 3050
Joined: Nov 2010

Fluid retention is one of the common side effects of abiraterone (Zytiga). Prednisone (Wysolone) treats inflammation but may cause swelling of hands and feet. Stopping the treatment is not advisable. You should inquire with his doctor.

Walking and massaging helps to reduce the swelling. When sleeping he could try elevating his legs placing pillows bellow to keep the legs higher than the heart.

Best

VG

 

Subscribe to Comments for "Water retention in Cancer"